International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 13, Pages 697-701
Some analytical properties of solutions of differential equations of noninteger order
1Department of Mathematics and Computer Science, Faculty of Science, United Arab Emirates University, P.O. Box 17551, Al-Ain, United Arab Emirates
2Department of Mathematics and Basic Science, Faculty of Science, Ajman Center, Ajman University of Science and Technology, P.O. Box 17550, Al-Ain, United Arab Emirates
3Department of Mathematics, Faculty of Science, University of Qater, Qatar
Received 25 February 2003
Copyright © 2004 S. M. Momani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The analytical properties of solutions of the nonlinear differential equations , , of noninteger order have been investigated. We obtained two results concerning the frame curves of solutions. Moreover, we proved a result on differential inequality with fractional derivatives.